Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Table errata: Handbook of mathematical functions with formulas, graphs and mathematical tables [Nat. Bur. Standards, Washington, D.C., 1964; MR 29 #4914]


Author: John M. Smith
Journal: Math. Comp. 40 (1983), 723-724
MSC: Primary 65A05; Secondary 00A22
DOI: https://doi.org/10.1090/S0025-5718-1983-0689485-1
MathSciNet review: 689485
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] F. W. J. Olver & J. M. Smith, "Legendre functions on the Cut," J. Comput. Phys. (Submitted.)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65A05, 00A22

Retrieve articles in all journals with MSC: 65A05, 00A22


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1983-0689485-1
Article copyright: © Copyright 1983 American Mathematical Society